Existence and global asymptotic stability of positive almost periodic solutions of a two-species competitive system  被引量:9

Existence and global asymptotic stability of positive almost periodic solutions of a two-species competitive system

在线阅读下载全文

作  者:Qinglong Wang Zhijun Liu Zuxiong Li Robert A. Cheke 

机构地区:[1]Department of Mathematics Hubei University for Nationalities 445000 Enshi Hubei, P. R. China [2]Natural Resources Institute University of Greenwich at Medway, Central Avenue Chatham Maritime, Chatham, Kent ME44TB, UK

出  处:《International Journal of Biomathematics》2014年第4期85-102,共18页生物数学学报(英文版)

摘  要:The asymptotic behavior of an almost periodic competitive system is investigated. By using differential inequality, the module containment theorem and the Lyapunov function, a good understanding of the existence and global asymptotic stability of posi- tive almost periodic solutions is obtained. Finally, an example and numerical simulations are performed for justifying the theoretical results.

关 键 词:Competitive system almost periodic solution EXISTENCE global asymptoticstability. 

分 类 号:Q141[生物学—生态学] TP13[生物学—普通生物学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象